2 doctors weighed in:

I've been on benzoyle peroxide everyday I'm now going on a retin a (tretinoin) will i still get side effects?

2 doctors weighed in
Dr. Roberto Estrada
Pediatrics
1 doctor agrees

In brief: Retin A (tretinoin) SIDE EFFECT

yes dryness irritation and sometimes flare ups.
this symptoms are short lived though . Recommendation: use pea size dose and spread and the gel. if still a lot of irritation use every other night.

In brief: Retin A (tretinoin) SIDE EFFECT

yes dryness irritation and sometimes flare ups.
this symptoms are short lived though . Recommendation: use pea size dose and spread and the gel. if still a lot of irritation use every other night.
Dr. Roberto Estrada
Dr. Roberto Estrada
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors